# SDR HEEA125620

- Difficulty date: August 15, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N62127
- Make and model: Bell 206L-4
- Aircraft serial: 52023
- Aircraft time: 14,056 hours
- Engine: Allsn 250C30P
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 25490927
- Part serial: 330562
- Condition: Malfunctioned
- Location: Engine
- Part time: 3,671 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

LOWERED THE COLLECTIVE TO SLOW DOWN, DESCEND AND TURN INTO THE WIND FOR LANDING.  WHEN INCREASED THE COLLECTIVE TO SLOW DESCENT, THE LOW ROTOR HORN SOUNDED.  LOWERED COLLECTIVE ESTABLISHED 60 KNOTS, CHECKED ALL GAUGES AND THROTTLE AND ALL WAS GOOD.  MADE RADIO CALL AND PUMPED COLLECTIVE.  TORQUE INCREASED RAPIDLY.  INCREASED COLLECTIVE TO REGAIN CONTROL AND LANDED AT SP10.  MAINTENANCE REPLACED THE ENGINE FUEL CONTROL AND GOVERNOR PART NO. 2549172-2.  NOTE:  PREVIOUSLY SUBMITTED ON 8/17/09.
